# SDR IPXA2016041202020

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 68,866 hours, 14,431 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Condition: Inoperative
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

ON DEPARTURE, AT FLAP RETRACT RECEIVED A STICK SHAKER, MOMENTARY, SAW A MOMENTARY SLAT DISAGREE.  AFTER RETRACTING THE SLATS RECEIVED A LEVEL 2 SLAT DISAGREE, SPEED 300 STAYED BELOW 280 KTS AND ACCOMPLISHED SLAT INSP SLAT MECHANICAL SYS, INSP OK SLAT POS IND SYS OPS TEST OK, REF MM 27-84-00-700-801, ACCOMPLISH FIM 31-71-07-00, BLKS 1, 2, 3, 4 AND BLKS 1, 2, 5, 6, 7, 14.  BITE PSEU=PREVIOUS FLT FAULT TARGETS 21, 20, 13, 12, 06 AND 06 SENSOR. TESTED SENSOR D1-16 RESISTANCE=TO D1-15 NO SHORTS, IAW WDM 27-84-01, PG 5.1, SHT 2.  R & R PSEU.
